Previous |  Up |  Next


Title: Estimations of noncontinuable solutions of second order differential equations with $p$-Laplacian (English)
Author: Pekárková, Eva
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 46
Issue: 2
Year: 2010
Pages: 135-144
Summary lang: English
Category: math
Summary: We study asymptotic properties of solutions for a system of second differential equations with $p$-Laplacian. The main purpose is to investigate lower estimates of singular solutions of second order differential equations with $p$-Laplacian $(A(t)\Phi _{p}(y^{\prime }))^{\prime }+B(t)g(y^{\prime })+R(t)f(y)=e(t)$. Furthermore, we obtain results for a scalar equation. (English)
Keyword: second order differential equation
Keyword: $p$-Laplacian
Keyword: asymptotic properties
Keyword: lower estimate
Keyword: singular solution
MSC: 34A12
MSC: 34C11
idZBL: Zbl 1240.34187
idMR: MR2684255
Date available: 2010-06-22T22:11:55Z
Last updated: 2013-09-19
Stable URL:
Reference: [1] Astašova, I. V.: On asymptotic behaviour of solutions of nonlinear differential equations.Dokl. Semin. Inst. Prikl. Mat. im. I. N. Vekua 1 (3) (1985), 9–11.
Reference: [2] Bartušek, M.: On noncontinuable solutions of $n$-th order differential equations.DCDIS A, Supplement, to appear. MR 2518879
Reference: [3] Bartušek, M.: On existence of singular solution of $n$-th order differential equations.Arch. Math. (Brno) 36 (2000), 395–404. MR 1822807
Reference: [4] Bartušek, M.: On existence unbounded noncontinuable solutions.Ann. Mat. Pura Appl. (4) 185 (2006), 93–107. MR 2187756
Reference: [5] Bartušek, M., Graef, J. R.: Strong nonlinear limit-point/limit-circle problem for second order nonlinear equations.Nonlinear Stud. 9 (1) (2006), 361–369.
Reference: [6] Bartušek, M., Graef, J. R.: The strong nonlinear limit-point/limit-circle properties for a class of even order equations.Comm. Appl. Nonlinear Anal. 15 (3) (2008), 29–45. Zbl 1165.34325, MR 2441804
Reference: [7] Bartušek, M., Medveď, M.: Existence of global solutions for systems of second-order functional-differential equations with $p$-Laplacian.EJDE 40 (2008), 1–8. Zbl 1171.34335, MR 2392944
Reference: [8] Bartušek, M., Osička, J.: On existence of singular solutions.Georgian Math. J. 8 (2001), 669–681. MR 1884492
Reference: [9] Bartušek, M., Pekárková, E.: On existence of proper solutions of quasilinear second order differential equations.EJQTD 1 (2007), 1–14. Zbl 1115.34032
Reference: [10] Bartušková, I.: Problem of Computations of Sewerage Systems.Ph.D. thesis, FAST Technical University Brno, 1997, in Czech.
Reference: [11] Chanturia, T.: On existence of singular and unbounded oscillatory solutions of differential equations of Emden-Fowler type.Differ. Uravn. 28 (1992), 1009–1022. MR 1198158
Reference: [12] Jaroš, J., Kusano, T.: On black hole solutions of second order differential equation with singularity in the diffential operator.Funkcial. Ekvac. 43 (2000), 491–509. MR 1815473
Reference: [13] Kiguradze, I. T., Chanturia, T.: Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations.Dordrecht, Kluwer, 1993. Zbl 0782.34002
Reference: [14] Medveď, M., Pekárková, E.: Existence of global solutions of systems of second order differential equations with $p$-Laplacian.EJDE 136 (2007), 1–9.
Reference: [15] Mirzov, J. D.: Asymptotic Properties of Solutions of System of Nonlinear Nonautonomous Differential Equations.Folia Fac. Sci. Natur. Univ. Masaryk. Brun. Math. 14 (2004). MR 2144761


Files Size Format View
ArchMathRetro_046-2010-2_6.pdf 484.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo